# SDR FDEA202511052129

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51306
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN SEAT TRACK FOUND CORRODED AT LEVEL STA 1560 TO STA 1600 LBL 58  REMOVED AND EVALUATED MAIN CARGO CABIN SEAT TRACK BETWEEN STA 1420-1600 LBL 58 NO   ALLOWABLE DAMAGE IAW B757 SRM 53-00-52-1A FIG 101, SRM51-40-02-0G. TRIMMED, LOCATED,   DRILLED AND INSATLLED NEW SEAT TRACK SECTION IAW B757 SRM 51-40-05-0G,51-40-08-0G,51-40-  02-0G AND BOEING DWG # 146N5130 REV C.
